Skip to Main content Skip to Navigation
Journal articles

Uniform value in recursive games

Abstract : We address the problem of existence of the uniform value in recursive games. We give two existence results: (i) the uniform value is shown to exist if the state space is countable, the action sets are finite and if, for some $a>0$, there are finitely many states in which the limsup value is less than $a$; (ii) for games with nonnegative payoff function, it is sufficient that the action set of player 2 is finite. The finiteness assumption can be further weakened.
Complete list of metadata
Contributor : Antoine Haldemann Connect in order to contact the contributor
Submitted on : Thursday, March 18, 2010 - 3:56:08 PM
Last modification on : Monday, February 18, 2019 - 7:52:10 PM

Links full text





Eilon Solan, Nicolas Vieille. Uniform value in recursive games. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2002, Vol.12,n°4, pp.1185-1201. ⟨10.1214/aoap/1037125859⟩. ⟨hal-00465002⟩



Record views